# SDR CALA2025092209083

- Difficulty date: September 12, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A83717
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYPICAL CRACK FOUND AT FWD GALLEY DOOR INTERNAL AFT AREA ABOVE AND ADJACENT TO SEAL DEPRESSOR.  REMOVED AND REPLACED FRAME AT FWD GALLEY DOOR IAW B737 SRM 51-40-02-0G-0 , AND DWG 141A8370.
